Burn + Retin-A

Narrow 17 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

How can I heal chemical burns from Retin-A?

My derm gave me the 0.1% retin-A (I was on 0.05% before). The 0.1% is irritating, I have a red rash (hundreds of tiny little bumps), thick dark scabs,... READ MORE

Will Retin-A Clear Facial Burn by Harsh Cream?

Can I use Retin-A to clear greenish burn caused by harsh cream? I reside in Nigeria. Are there any Retin-A distributors here? READ MORE

How do I make burnt skin from Retinol go away 2 months after discontinuing use?

I started using an OTC eye cream with Retinol in it under my eyes in the hopes I could make these tiny bumps go away. After a couple weeks, I applied... READ MORE

Can I use a steroid on my face to calm irritation?

I had dermaplaning done a few weeks ago and continued using my retina after. My face periodically burns now and my pores have enlarged mainly on my... READ MORE

I applied tretinion cream on my chin area and now its look like a burned. Its a dark black in color after peeling. (photo)

I applied too much tretinion cream u.s.p 0.025 o/o on my chin area and after peeling its colour is dark black its look like a burned please help what... READ MORE

Retin-a 0.025% skin burn. Is this normal? (photos)

I started using retina-A and my skin become dry and working not bad except two sides of my skin under lips and 1 inch of my skin next to eye become... READ MORE

How to Fade Redness on Cheek from RetinA Burn?

About a month ago I received a raised red dry patch of skin on my cheek (like a chemical burn) from overuse of Retin A. The spot has since healed and... READ MORE

Using Retin-A for 3+ Years and Dead Skin is Still Peeling Off. How Long Until I See Normal Skin Again?

I must have gotten a 2nd degree burn. This burn covered my face, neck, and chest, even in the outline of my shirt. The right side of my neck finally... READ MORE

Are burns like this normal from using Retin A 0.025? (Photo)

As my doctor has ordered I have been using Retin A .025% for about 2 weeks now and have a worse looking burn now in the places where its been applied... READ MORE

Should I continue the Retin -A (tretinoon 0.05%!???

My doc recommend to use tentiniom 0.05% and clindamycinr phosphate gel 0.01% every night ...but after using it 5days my skin begans to burn ....it... READ MORE

I used Epiduo along with a Rentin-A serum by Mychelle on a deep pimple. I now have a raised burn, Any help with healing? (Photo)

Im not sure what exactly happened but I development a large slightly raised, bright red circular burn. The pimple has gone down tremendously and... READ MORE

I'm 59 I started using Retin A and aquas cream to wash my face. Is this normal?

My face burns goes red and puffy after washing with aquas cream skin is very dry ,peeling and old scars is visible again is it normal READ MORE

I been using tretinoin for 2 weeks, only after I shower my face feels tight/flaky or burns before I even apply it, is it normal?

I've been using tretinoin for 2 weeks now and I've noticed that after I'm out of the shower my face gets flaky and tight or it burns and its tight.... READ MORE

Should I use Retin-A to peel burn skin?

I hv used glcolic peel 10% twice and 20% once.thn lactic n kojic peel twice... second time of lactic and kojic peel skin turn deep brown n smooth... READ MORE

While using tretinoin cream, how long should it take for small acne bumps to go away? Should it burn after application?

After applying my cream when it sits on my skin it burns my face, there aren't any rashes and it only burns for a while, gone by the time I wake up! READ MORE

No matching results